# SDR VNAA0510005

- Difficulty date: October 8, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 2,806 hours, 2,759 cycles
- Engine: Ge CF343B1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW REPORTED A LOUD POPPING NOISE NEAR THE NOSE OF THE AIRCRAFT.  THE FLIGHT RETURNED TO CLT AND LANDED SAFELY.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE EXTERNAL SERVICES PANEL DOOR OPEN AND A HEADSET PLUG ADAPTOR PLUGGED INTO THE AUDIO JACKS.  THE ADAPTOR WAS REMOVED.  NO DAMAGE WAS FOUND ON THE EXTERNAL SERVICES PANEL OR DOOR.  PAINT WAS FOUND SCRATCHED ON AN 8 X 4 AREA OF SKIN AFT OF THE PANEL.  THE PAINT DAMAGE WAS WITHIN LIMITS AND TRANSFERRED TO THE DAI LIST.  THE DOOR WAS SECURED CLOSED AND THE AIRCRAFT RELEASED FOR SERVICE.
